# SDR CALA0300462

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.40 INCH CRACK IN PYLON CUTOUT FOR PANEL NR 5727, NR 1 ENGINE.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW ECRA 5430-01230.
